|
This article is cited in 1 scientific paper (total in 1 paper)
Short Communications
On the solution of the Frankl problem
A. V. Pskhu Institute of Applied Mathematics and Automation, Nalchik
Received: 26.02.1998
Citation:
A. V. Pskhu, “On the solution of the Frankl problem”, Differ. Uravn., 36:3 (2000), 421–422; Differ. Equ., 36:3 (2000), 474–476
Linking options:
https://www.mathnet.ru/eng/de10121 https://www.mathnet.ru/eng/de/v36/i3/p421
1
CITATION
1
Total citation
0
Recent citations
0.24
Field Citation Ratio
n/a
Relative Citation Ratio
|
Statistics & downloads: |
Abstract page: | 235 | Full-text PDF : | 94 | References: | 1 |
|